# SDR YV3R2020111000381

- Difficulty date: November 5, 2020
- Submitted: November 10, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: OE-XX
- Make and model: Robsin R44
- Aircraft serial: 1418
- Aircraft time: 2,503 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 9132
- Condition: Failed
- Location: Not Reported
- Part time: 250 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ACTUATOR ASSEMBLY P/N: C051-1 SPRING SWITCH FAILED.
